MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SLING, TURNER, REUSBL, 1 EA

Medline Industries, LP MEDLINE; SLING, TURNER, REUSBL, 1 EA
Catalog Number MDSTURN
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that strap broke and patient was well below the weight limit.
 
Additional Manufacturer Narrative
The customer reported that the strap broke and patient was well below the weight limit, and confirmed that there was not an injury/fall with the patient.A photo depicting the defect was provided, a physical sample was not provided, and only a visual review of the defect could be conducted; quality control inspection records were reviewed.The investigation results were confirmed.The photos showed that the center velcro retention strap sewn into the sling, that is used on the patient and velcros to the bed frame, has frayed, ripped or was torn, right above where the identification label is on the sling; the customer stated that this was new out of the package, therefore, this is most likely a shipping issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SLING, TURNER, REUSBL, 1 EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50552344
Report Number1417592-2026-30202
Device Sequence Number13424788
Product Code FSA
UDI-Device Identifier10888277700147
UDI-Public10888277700147
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSTURN
Device Lot Number52523090001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown